# SDR YENA2025040200352

- Difficulty date: March 31, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N804JB
- Make and model: Airbus A320-232
- Aircraft serial: 05142
- Aircraft time: 44,985 hours, 15,324 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#1454, SJU-FLL. (AIRCRAFT DECLARED AN EMERGENCY INTO FLL) 'ANTI ICE LEFT WINDSHIELD OUTER PANE CRACKED. EMERGENCY, LANDED UNEVENTFUL.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
